# SDR 29GA2015122100004

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 33,031 hours, 36,825 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Pdu
- Condition: Failed
- Location: Left Generator
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

LT GENERATOR FAILED INFLIGHT.   R & R LT PDU IAW AMM 24-31-20.
